# SDR COEA20191119810

- Difficulty date: October 6, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N810HC
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 423
- Aircraft time: 27,691 hours, 30,156 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53371322200
- Condition: Corroded
- Location: Frames 13-14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 205731 NR 200080 HEAVY CHECK COE/MAJOR REPAIR: FORWARD FUSELAGE R/H UPPER SKIN INTERIOR SURFACE HAS LEVEL 2 CORROSION BETWEEN FRAMES 13-14, STRINGERS 5R-6R. CORRECTIVE ACTION: REPAIRED PER SRAS ES_0107816_01...15468 ISSUE A, DATED 11/15/2019.
